| Catalog Number |
93-4400 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erosion (1750); Pain (1994); Discomfort (2330)
| Date of Event |
08/15/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported to coloplast, though not verified: the patient consulted for pure stress urinary incontinence and a trans obturator sling (aris) was performed in (b)(6) 2017.At follow-up in (b)(6) 2017, the patient complained of vaginal discomfort and central strip erosion was confirmed.Partial removal of the strip with primary closure was performed in (b)(6) 2018.Persistent and increasing hip and groin pain predominantly on the right were reported, all in association with her generalized chronic pain problem.The pain was considered centralized and of mixed origin.Ultimately radical removal of the sling was performed in (b)(6) 2023.Follow-up showed a partial improvement in pain, but chronic persistence of pain linked to previous chronic pain and fibromyalgia.
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.Coloplast routinely reviews events such as this and monitors complaint levels.Additionally, events of this type are captured in the product risk documentation.Based on this information no further corrective action is required at this time.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.